# SDR DALA2021012100425

- Difficulty date: January 21, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 75,617 hours, 9,878 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR L AFT CABIN GOT MESSAGE AT CRUISE.  CORRECTIVE ACTION: PRESSURIZED A/C INSPECTED DOOR.  NTF.  RAN PSCU TEST.  NO FAULTS, CHECKS OK.
